# SDR DALA2015022301610

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 50,691 hours, 18,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR: SNUBBER FAILED CHECK. INDICATOR PIN NOT IN LIMITS.  REMOVED AND REINSTALLED ROTARY SNUBBER IAW AMM 52-11.
